# SDR UPS05543909

- Difficulty date: February 19, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 19120
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK LEAKS FROM MOUTH PIECE DURING MASK TEST.  REPLACED MASK ASSY IAW B757 MM CHAPT 35.
